Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pezalicious

weight gain on roaccutane

Recommended Posts

i was just wondering if anyone else had experienced weight gain whilst on roaccutane? i'm 3 months into my course, my eating habits haven't changed since i started the course, but i seem to have put on weight in the last 2 months or so. i don't want to get clear skin only to develop a pot belly and love handles!

Share this post


Link to post
Share on other sites

began my course about 5 months ago...

I've put on a good 20 pounds, not saying it's a bad thing... i was pretty skinny to begin with, looking normal now wight wise, but i hve a very high metabolism, don't gain weight easily...

The weight gains been a good thing for me, but it's not becaue of the drug, i've changed my eating habits dramatically, a lot more fats now.

Share this post


Link to post
Share on other sites

for me, it hasnt changed. i work out 3-4 times a week hard, and i weight myself a couple times a week. ihave been stuck between 176-178 for the entire course. and ive changed my eating habits. i now eat anything that i used to think would create acne but doesn't because of accutane. i pretty much eat anything i want. im a 23/m btw.

Share this post


Link to post
Share on other sites

I gained 20 pounds on accutane, and a year later i'm still trying to work it off. I had a hard time regulating my blood sugar and as a result I ate a TON of sweets (I could eat basically a gallon of heavy chocolate ice cream and not feel a sugar rush).

Share this post


Link to post
Share on other sites

I'm gaining about 3 - 5 lbs and it's only been almost two months. I have to start being extra careful again. The workouts are difficult, I can barely stand and walk around at work all day and then working out is just difficult on my heels especially. Guess I have to tough it out if I don't want to end up even fatter?

Share this post


Link to post
Share on other sites

thanks for the replies. I think my weight gain is probably due to feeling so tired all the time so i don't always have the energy to work out, coupled with the fact that when i'm tired I eat more to try and get some energy. Guess I will just have to be more disciplined for the last few months of my course!

Share this post


Link to post
Share on other sites

My goal is to gain some weight and since I'm on accutane it's been quite difficult to gain some. Actually, if I don't follow my weight lifting routine correctly and if I don't eat as much as I use to, then I LOSE WEIGHT.

Share this post


Link to post
Share on other sites

I have actually lost weight since starting Roaccutane two months ago. I've lost four pounds, to be exact! But it was my birthday yesterday, and my auntie made me the most delicious cake I've ever ate in my life, so maybe I'll put it back on...

Who knows?

Good luck with everything x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×